# SDR DALA2014123006814

- Difficulty date: December 26, 2014
- Submitted: December 31, 2014
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- Aircraft time: 62,642 hours, 46,156 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FWD CARGO DOOR INNER PAN AFT END AND BEAM NR 5.  RETAINER WAS REMOVED IAW SRM 51-30-1, CRACK DRILL STOPPED IAW SRM 52-03, FIG 8 AND 51-01 PAR 21 A, DOUBLER WAS FABRICATED IAW SRM 52-30D, FIG 8, DOUBLER WAS TREATED AND PAINTED IAW SRM 51-10-3 PAR 21 AND 14 DOUBLER WAS INSTALLED IAW SRM 51-30-2.  RETAINER WAS INSTALLED IAW SRM 51-30-1.
